# SDR SIMA20251106009

- Difficulty date: November 6, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 28,067 hours, 18,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065699004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR RT BEAM AT FR 88 TO 89 CORRODED. (LEVEL 2 CORROSION)  REMOVED AND REPLACED AFT GALLEY FLOOR RT BEAM AT FR 88 TO 89 IAW ERJ 175 SRM 51-40-08.
